# SDR FDKA200712409

- Difficulty date: December 17, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N859MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145769
- Aircraft time: 9,150 hours, 9,284 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6093 ROC (0620 PHX LCL) - LT WING EMERGENCY EXIT SIGN INOP.  MX RESECURED EMERGENCY LIGHT CONNECTOR AND OPS CHECKED GOOD.
